MathSciNet Relay Station
MathSciNet bibliographic data
MR2666127 57S15 (14M25 57S25)
Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youp Quasitoric manifolds over a product of simplices. Osaka J. Math. 47 (2010), no. 1, 109–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement